I was in the hospital 2 weeks ago with 3 doses of IV antibiotice, then they sent me home with macrobid,I took it for 11 days and it gave me a yeast infection (and gas). I got back into the NP this morning and I still have a big bladder infection plus now a raging yeast that is everywhere down there so with this yeast I am having to wipe at least 15 times a day due to the UTI. So not really a question, more of a vent and wondering if others have this issue often.
Oh so the NP gave me diflucan to take today, sunday then next wednesday. along with Bactrim to see if that will help clear the UTI, again, thanks.....JU
Answer by elizabiza at 3:38 PM on Sep. 8, 2010
Answer by treynlisa at 3:36 PM on Sep. 8, 2010
Answer by Jademom07 at 3:37 PM on Sep. 8, 2010
Answer by Biz1985 at 3:39 PM on Sep. 8, 2010
Answer by kfroz0415 at 3:39 PM on Sep. 8, 2010
I was having those a lot for a while, and one thing you can ask you DR. for the help with the Urine discomfort is Pyridium, it will turn your urine orange but will sure help you pain better. For full time urine relief from OTC is this, I use it often and love it. http://www.cystex.com/Pages/CystexHome_v2 This tells you all about it. When I was doing this last year, it took them 3 test to get it right. I hope you can find some relief soon. Take care.
Answer by Saiyangirlpan at 3:54 PM on Sep. 8, 2010
Next question in Health
can taking antibiotics when your suppose to be on your period...